# SDR DALA2023080306283

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLAP VANE INBOARD SIDE STA XFLS 127 APPROX AT RIGHT WING. (AD) SUMMARY OF NRC 00051: FLAP VANE INBOARD SIDE STA XFLS 127 APPROX AT RIGHT WING WAS REPAIRED PER ER/A 610662-14 REV. ASSOCIATED ER/A 14-610662 ADDED FOR AC 9576. (LP #2898258)
